Alert archive / Mississippi / Tornado Warnings in 2006

Tornado Warning 30, NWS Jackson, MS

March 20, 2006Jones County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 20, 2006, 3:55 PM CST for Jones County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 20, 2006, 3:55 PM CST (21:55 UTC)
Expired
Mar 20, 2006, 4:26 PM CST
In force
31 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 20, 9:53 AM CSTTornado WatchSPC7 hr
Mar 20, 3:09 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 420 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
420 m²/s²
0-3 km storm-relative helicity
432 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 202155
TORJAN
MSC067-202245-
/O.NEW.KJAN.TO.W.0030.060320T2155Z-060320T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CST MON MAR 20 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  JONES COUNTY IN SOUTHEAST MISSISSIPPI
  THIS INCLUDES THE CITIES OF...PINE BELT AIRPORT...LAUREL...
  ELLISVILLE

* UNTIL 445 PM CST

* AT 355 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PINE BELT
  AIRPORT...MOVING NORTHEAST AT 65 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  9 MILES SOUTHEAST OF ELLISVILLE BY 400 PM CST...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3179 8923 3144 8940 3145 8893 3182 8893

$$

GARRETT
2 follow-up statements
000 
WWUS54 KJAN 202208
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CST MON MAR 20 2006

MSC067-202245-
/O.CON.KJAN.TO.W.0030.000000T0000Z-060320T2245Z/
JONES MS-
408 PM CST MON MAR 20 2006

...A TORNADO WARNING CONTINUES UNTIL 445 PM CST FOR EASTERN JONES
COUNTY...

AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 19 MILES SOUTH OF I-59
EXIT 104 AT SANDERSVILLE...OR ABOUT 10 MILES SOUTHEAST OF
ELLISVILLE...MOVING EAST AT 45 MPH.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3181 8909 3144 8924 3145 8893 3182 8893

$$

GARRETT
000 
WWUS54 KJAN 202226
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CST MON MAR 20 2006

MSC067-202237-
/O.CAN.KJAN.TO.W.0030.000000T0000Z-060320T2245Z/
JONES MS-
427 PM CST MON MAR 20 2006

...THE TORNADO WARNING FOR JONES COUNTY IS CANCELLED...

LAT...LON 3181 8909 3144 8924 3145 8893 3182 8893

$$

GARRETT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 20, 3:47 PM CST, 8 minutes earlier.

Area forecast discussion, Mar 20, 3:47 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CST MON MAR 20 2006

.DISCUSSION...SVR WX POTENTIAL IS PEAKING AS I WRITE AND WILL BE
WINDING DOWN BETWEEN 5-7 PM. DECENT AREA OF RAIN IS ANTICIPATED TO
STILL BE ONGOING JUST E OF I-55 WITH SCT TYPE ACTIVITY TO THE WEST.
WILL GO WITH 100 POPS ACROSS THE FAR EAST AND USE GUIDANCE
ELSEWHERE. THE PRECIP TREND WILL BE REVISITED PRIOR TO 6 PM AND POPS
WILL BE ADJUSTED BASED ON RADAR TRENDS.

ALL PRECIP WILL COME TO AN END BETWEEN 7-9 PM AS THE DRY PUNCH
PUSHES EAST OF THE CWA. CWA WILL SEE A CLEARING TREND FROM W TO E
BETWEEN 8-11PM WITH CLEAR SKIES FOR THE REST OF THE NIGHT. TEMPS
WILL COOL DOWN INTO THE 40S AND LOWER 50S AFTER MIDNIGHT BUT WILL
NOT BE FROM ANY COLD FRONTAL PASSAGE. THE FRONT WILL MOVE THROUGH
THE CWA DURING THE FIRST PART OF TUE AND BRING WITH A STRATUS DECK.
WINDS WILL ALSO BE QUITE BREEZY...ESPECIALLY ACROSS THE NW AND WEST.
I WILL NOT ISSUE A LAKE WIND ADV DUE TO FACT THAT IS WILL BE A
BOARDER LINE EVENT AND AS THE STRATUS MOVES...WINDS MAKING IT TO
THAT CRITERIA WILL HARD TO DUE. TEMPS WILL BE ON THE COOL SIDE AS
WELL...BASICALLY HOLDING IN THE MID 50S ACROSS THE NW TO NEAR 70 IN
THE SE.

AS FOR THE WATCHES THAT ARE IN EFFECT...DUE TO THE HEAVY RAIN
SHIFTING OUT OF THE FFA AREA...I WILL GO AHEAD AND CANCEL THE FFA.
AS FOR THE TORNADO WATCHES. THE NEW ONE IS FOR THE SE PORTION OF THE
CWA FROM BUDE TO MERIDIAN. THE TORN RISK IS ONLY FOR THE REGION FROM
MARION CO TO JONES CO. COUNTIES NORTH OF THAT LINE ARE IN THE
WATCH...BUT IT IS ONLY FOR ELEVATED HAIL POTENTIAL. I AM IN THE
PROCESS OF EVALUATING THE 1ST TOR WATCH AND WILL LIKELY CANCEL
SEVERAL COUNTIES...IF NOT THE ENTIRE WATCH...SHORTLY.

/CME/

LONGER TERM (TUESDAY THROUGH NEXT SUNDAY)...

ANOTHER POTENT LOOKING SHORTWAVE LOOKS TO START HEADING OUR WAY
WEDNESDAY...BUT FORTUNATELY IT WILL BE MOVING INTO A RATHER
MOISTURE-STARVED LOWER ATMOSPHERE ACROSS THE LOWER MISSISSIPPI
VALLEY. THIS LATTER FACT WILL SPARE US FROM ANOTHER ROUND OF HEAVY
RAIN AND STORMS...BUT IT DOES NOT LOOK LIKE ALL AREAS CAN BE
CONFIDENT ON REMAINING ENTIRELY DRY. THE BOUNDARY MOVING THROUGH
TUESDAY MAY PARK IN THE GULF IN CLOSE ENOUGH VICINITY TO OUR
SOUTHERN COUNTIES FOR THE NORTHWARD EXTENT OF ITS BAROCLINIC ZONE TO
PRODUCE SOME LIGHT RAIN WEDNESDAY NIGHT UP TO THE HIGHWAY 84
CORRIDOR. ISOLATED LIGHT SHOWERS WILL BE POSSIBLE AGAIN IN ALL AREAS
DURING THE DAY THURSDAY AS THE UPPER DISTURBANCE CROSSES DIRECTLY
OVER THE ARKLAMISS AND FORCES AT LEAST VIRGA OUT OF MID LEVEL CLOUD
DECKS. AFTER THURSDAY ITS HARD TO SEE ANY CHANCES FOR PRECIPITATION
AT ALL IN THE REGION UNTIL EARLY NEXT WEEK WITH ONLY PASSING CLOUDS
AROUND AS MINOR WAVES COME THROUGH IN A GENERAL NORTHWEST FLOW
PATTERN.

STILL THINKING THERE IS A VERY GOOD CHANCE FOR A FREEZE THIS WEEK
(AFTER TUESDAY) ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR.
LIKE THE PREVIOUS FORECASTER...I CONSIDERED A SPECIAL WEATHER
STATEMENT HIGHLIGHTING THIS POTENTIAL RELATIVELY LATE IN THE YEAR.
HOWEVER...MY CONFIDENCE REMAINS TOO LOW TO PINPOINT A PARTICULAR
NIGHT WHERE PROLONGED TEMPERATURES TO (OR BELOW) 32 DEGREES
WARRANT TALK OF A KILLING FREEZE. PROBLEM REMAINS CLOUD COVER AND
WIND ISSUES...ESPECIALLY WEDNESDAY THROUGH FRIDAY MORNINGS.
ULTIMATELY ONE OF THOSE MORNINGS WILL PROBABLY PROVIDE ENOUGH
RADIATIONAL COOLING FOR AT LEAST A LIGHT FREEZE TO OCCUR IN MANY
AREAS...BUT I HESITATE TO PICK THE NIGHT RIGHT NOW.

OTHERWISE...REMAINED CLOSE TO GFS GUIDANCE ON LONG TERM TEMPERATURES
AS ENSEMBLES STILL POINT TO READINGS REMAINING 1 TO 2 STANDARD
DEVIATIONS BELOW NORMAL THROUGH SATURDAY. THIS WOULD EQUATE TO HIGHS
FROM THE MID 50S TO LOW 60S WITH MINIMUMS IN THE 30S. JUGGLING THE
VARIOUS EXTENDED MODEL SOLUTIONS YIELDS THE FEELING THAT A WARM UP
IS COMING BY THE START OF NEXT WEEK. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       49  60  35  55 /  68   0   1   0
MERIDIAN      51  66  36  60 / 100   0   2   0
VICKSBURG     46  61  36  57 /  51   0   1   0
HATTIESBURG   54  72  42  62 / 100   0   1   2
NATCHEZ       46  65  38  58 /  48   0   0   3
GREENVILLE    45  55  32  54 /  58   5   2   0
GREENWOOD     45  55  32  55 /  73   6   2   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: CME
LONG TERM: BB
Hazardous weather outlook, Mar 20, 10:47 AM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1047 AM CST MON MAR 20 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
211237-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1047 AM CST MON MAR 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
A POTENT SPRING STORM SYSTEM WILL BRING THE POTENTIAL FOR
SIGNIFICANT SEVERE WEATHER TODAY. THE GREATEST RISK FOR SEVERE
WEATHER INCLUDING THE POTENTIAL FOR TORNADOES AND DAMAGING WINDS
WILL EXIST ALONG AND SOUTHEAST OF A BROOKHAVEN TO MERIDIAN
LINE...ESPECIALLY DURING THE AFTERNOON. LOCATIONS FARTHER
NORTHWEST WILL HAVE A RISK HAIL...WITH MUCH SMALLER CHANCES FOR
DAMAGING WINDS AND TORNADOES.

A POWERFUL UPPER LEVEL TROUGH IS APPROACHING FROM THE WEST AND IS
CAUSING A DRAMATIC INCREASE IN WIND FIELDS ACROSS THE AREA. VERY
MOIST AIR IS BEGINNING TO SURGE NORTH ACROSS SOUTHERN MISSISSIPPI
TO THE SOUTH OF A SLOW-MOVING WARM FRONT AND THIS WILL CONTRIBUTE
TO AN UNSTABLE AIRMASS. THE COMBINATION OF STRONG WIND SHEAR...
INSTABILITY...AND RICH BOUNDARY LAYER MOISTURE WILL CREATE A
FAVORABLE ENVIRONMENT FOR SUPERCELLS WITH TORNADOES IN THE
GREATER RISK AREA. THE STRENGTH OF SHEAR AND THE PRESENCE OF A
DISTINCT FRONTAL BOUNDARY SUGGEST THAT A COUPLE OF STRONG
TORNADOES WILL BE POSSIBLE THIS AFTERNOON. A SQUALL LINE SHOULD
DEVELOP BY LATE THIS AFTERNOON AND SWEEP EASTWARD ACROSS CENTRAL
MISSISSIPPI BRINGING AN INCREASED RISK FOR DAMAGING WIND GUSTS
ALONG WITH ISOLATED TORNADOES.

...FLOODING...
VERY HEAVY RAIN OF TWO TO FOUR INCHES WILL FALL ACROSS NORTHWEST
PORTIONS OF THE OUTLOOK AREA TODAY INCREASING THE POTENTIAL
FLOODING. PLEASE REFER TO THE FLASH FLOOD WATCH FOR GREATER
DETAIL. LOCALLY HEAVY RAIN IS EXPECTED FARTHER SOUTH AND THIS
COULD RESULT IN PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...DAYS TWO AND THREE...TUESDAY AND WEDNESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...DAYS FOUR THROUGH SEVEN...THURSDAY THROUGH SUNDAY...
COLD HIGH PRESSURE WILL MOVE OVER THE REGION LATE THIS
WEEK...POSSIBLY SETTING THE STAGE FOR A LATE SEASON FREEZE.
TEMPERATURES BOTH THURSDAY AND FRIDAY NIGHT ARE FORECAST TO FALL
TO NEAR FREEZING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL LIKELY BE NEEDED TODAY...ESPECIALLY IN THE
SOUTHEAST HALF OF THE AREA. OTHERWISE...ACTIVATION IS NOT
EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Mar 20, 1:09 PM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
109 PM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     HAIL             8 S VICKSBURG           32.21N 90.87W
03/20/2006  E0.25 INCH       WARREN             MS   AMATEUR RADIO

            PEA HAIL REPORTED 8 MILES SOUTH OF VICKSBURG ON U.S. 61

1248 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
03/20/2006                   WARREN             MS   AMATEUR RADIO

            LARGE TREE LIMBS GREATER THAN 8 INCHES IN DIAMETER DOWN
            ON HALLS FERRY ROAD

1248 PM     FLOOD            VICKSBURG               32.33N 90.87W
03/20/2006                   WARREN             MS   AMATEUR RADIO

            STREET FLOODING REPORTED ON HALLS FERRY ROAD

&&

CLB
Local storm report, Mar 20, 3:29 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
329 PM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             HEBRON                  31.71N 89.37W
03/20/2006  E0.75 INCH       JONES              MS   EMERGENCY MNGR

&&

19
Local storm report, Mar 20, 3:32 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 E STRINGER            31.87N 89.21W
03/20/2006  M0.50 INCH       JASPER             MS   EMERGENCY MNGR

&&

19
Local storm report, Mar 20, 3:33 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FUNNEL CLOUD     COLLINS                 31.64N 89.56W
03/20/2006                   COVINGTON          MS   LAW ENFORCEMENT

            REPOTED NEAR COLLINS.

&&

19
Local storm report, Mar 20, 3:36 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
336 PM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FUNNEL CLOUD     12 NW LAUREL            31.82N 89.29W
03/20/2006                   JASPER             MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED AT THE INTERSECTION OF SERVICE ROAD
            AND SPRINGHILL ROAD. TREES ALSO REPORTED DOWN.

&&

19
Local storm report, Mar 20, 3:51 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             NEW HEBRON              31.73N 89.98W
03/20/2006  E0.88 INCH       LAWRENCE           MS   EMERGENCY MNGR

            ALSO IN SILVER CREEK.

&&

GERARD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 11:26 AM CSTTornado WarningJANJefferson Davis, Lawrence64 min
Mar 20, 11:51 AM CSTTornado WarningJANLawrence28 min
Mar 20, 11:59 AM CSTSevere Thunderstorm WarningJANClaiborne, Warren46 min
Mar 20, 11:59 AM CSTTornado WarningJANCovington46 min
Mar 20, 12:24 PM CSTSevere Thunderstorm WarningJANJasper, Smith56 min
Mar 20, 12:35 PM CSTTornado WarningJANJasper, Jones, Smith46 min
Mar 20, 12:39 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson36 min
Mar 20, 1:00 PM CSTFlash Flood WarningJANClaiborne, Hinds, Rankin, Warren3 hr
Mar 20, 1:08 PM CSTTornado WarningJANClarke52 min
Mar 20, 1:26 PM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson49 min
Mar 20, 1:34 PM CSTFlash Flood WarningJANLauderdale116 min
Mar 20, 1:34 PM CSTSevere Thunderstorm WarningJANLauderdale31 min
Mar 20, 1:47 PM CSTSevere Thunderstorm WarningJANCopiah58 min
Mar 20, 1:56 PM CSTFlash Flood WarningJANClaiborne, Copiah, Jefferson, Lincoln3 hr
Mar 20, 2:03 PM CSTTornado WarningJANLincoln42 min
Mar 20, 2:15 PM CSTSevere Thunderstorm WarningJANSimpson60 min
Mar 20, 2:16 PM CSTTornado WarningJANLawrence44 min
Mar 20, 2:16 PM CSTTornado WarningJANAdams, Franklin29 min
Mar 20, 2:27 PM CSTTornado WarningJANJefferson Davis29 min
Mar 20, 2:41 PM CSTTornado WarningJANCovington49 min
Mar 20, 2:48 PM CSTSevere Thunderstorm WarningJANSmith27 min
Mar 20, 2:58 PM CSTTornado WarningJANJasper, Jones, Smith47 min
Mar 20, 3:09 PM CSTFlash Flood WarningJANJasper, Smith3 hr
Mar 20, 3:24 PM CSTSevere Thunderstorm WarningJANMarion36 min
Mar 20, 3:31 PM CSTTornado WarningJANClarke35 min
Mar 20, 3:44 PM CSTTornado WarningJANForrest, Lamar46 min
Mar 20, 3:45 PM CSTSevere Thunderstorm WarningJANJones45 min
Mar 20, 4:01 PM CSTSevere Thunderstorm WarningJANMarion29 min

Nearby

Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.